# SDR AALA202202107812

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737*
- Aircraft serial: 33491
- Aircraft time: 24,527 hours, 9,540 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR (BIFOLD) STICKS AND IS DIFFICULT TO OPEN. LUBED LEFT AFT LAVATORY DOOR AS REQUIRED.
